Alert archive / Florida / Gale Warnings in 2011
Gale Warning 7, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Nov 10, 2011, 1:51 PM EST. It took effect at Nov 10, 2011, 7:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2011, 1:51 PM EST (18:51 UTC)
- In effect from
- Nov 10, 2011, 7:00 PM EST
- Expired
- Nov 11, 2011, 9:16 AM EST
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
448 WHUS72 KJAX 101851 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 151 PM EST THU NOV 10 2011 AMZ470-472-474-110400- /O.CON.KJAX.SW.Y.0009.000000T0000Z-111111T0000Z/ /O.UPG.KJAX.GL.A.0004.111111T0000Z-111111T1200Z/ /O.NEW.KJAX.GL.W.0007.111111T0000Z-111111T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 151 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES...ELEVATED SEAS WILL LINGER IN THE 6 TO 9 FEET RANGE THIS AFTERNOON. THEN FOLLOWING THE COLD FRONTAL PASSAGE THIS EVENING...NORTHWEST WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 9 TO 12 FEET OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH LATE FRIDAY MORNING ALTHOUGH SMALL CRAFT ADVISORY CONDITIONS WILL LINGER UNTIL FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ450-452-454-110400- /O.EXT.KJAX.SC.Y.0038.111111T0000Z-111111T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 151 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... * WINDS AND WAVES...FOLLOWING THE COLD FRONTAL PASSAGE THIS EVENING...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH POSSIBLE GUSTS TO GALE FORCE. SEAS WILL BUILD TO 6 TO 8 FEET OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
475 WHUS72 KJAX 110005 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 705 PM EST THU NOV 10 2011 AMZ470-472-474-110930- /O.EXP.KJAX.SW.Y.0009.000000T0000Z-111111T0000Z/ /O.CON.KJAX.GL.W.0007.000000T0000Z-111111T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 705 PM EST THU NOV 10 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... * WINDS AND WAVES...FOLLOWING THE COLD FRONTAL PASSAGE THIS EVENING...NORTHWEST WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 9 TO 12 FEET OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH LATE FRIDAY MORNING ALTHOUGH SMALL CRAFT ADVISORY CONDITIONS WILL LINGER UNTIL FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-110930- /O.CON.KJAX.SC.Y.0038.000000T0000Z-111111T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 705 PM EST THU NOV 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS AND WAVES...FOLLOWING THE COLD FRONTAL PASSAGE THIS EVENING...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH POSSIBLE GUSTS TO GALE FORCE. SEAS WILL BUILD TO 6 TO 8 FEET OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
447 WHUS72 KJAX 110837 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 337 AM EST FRI NOV 11 2011 AMZ470-472-474-111500- /O.CON.KJAX.GL.W.0007.000000T0000Z-111111T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 337 AM EST FRI NOV 11 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND WAVES...NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH THE EARLY MORNING HOURS THEN GRADUALLY DECREASE LATE THIS MORNING. SEAS UP TO 9 TO 11 FEET WILL SLOWLY SUBSIDE TODAY AND SMALL CRAFT ADVISORY CONDITIONS WILL LINGER UNTIL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-111500- /O.CON.KJAX.SC.Y.0038.000000T0000Z-111111T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 337 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND WAVES...NORTHWEST WINDS WILL BE 20 TO 25 KNOTS WITH POSSIBLE GUSTS TO GALE FORCE. SEAS WILL BE 6 TO 8 FEET. WINDS AND SEAS WILL SLOWLY DIMINISH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MKT
449 WHUS72 KJAX 111416 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 916 AM EST FRI NOV 11 2011 AMZ470-472-474-112200- /O.CAN.KJAX.GL.W.0007.000000T0000Z-111111T1500Z/ /O.EXB.KJAX.SC.Y.0038.000000T0000Z-111112T0200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 916 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES...NORTH WINDS 20 TO 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS LATE IN THE DAY. SEAS 7 TO 10 FEET WILL DECREASE TO 5 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-112000- /O.EXT.KJAX.SC.Y.0038.000000T0000Z-111111T2000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 916 AM EST FRI NOV 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS AND WAVES...NORTH WINDS 20 KNOTS WILL DECREASE TO 15 KNOTS LATE IN THE DAY. SEAS 5 TO 7 FEET WILL DECREASE TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Nov 10, 8:53 AM EST, 4 hours 58 minutes earlier.
Area forecast discussion, Nov 10, 8:53 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 AM EST THU NOV 10 2011
...HIGH SURF AND HIGH RIP CURRENT RISK LINGERS TODAY...
...MUCH COLDER TEMPERATURES EXPECTED TONIGHT INTO THE EARLY WEEKEND...
.UPDATE...
COLD FRONT STILL ON TRACK TO SLOWLY PRESS SE THROUGH THE FORECAST
AREA TODAY AND EXPECT ISOLATED SHOWERS NEAR THE BOUNDARY. BIGGER
CHANGES ON TAP TONIGHT AS COLD AIR ADVECTION QUICKLY ESTABLISHES
AND TEMPS FALL THROUGH THE 40S/50S WITH MORNING LOW TEMPS IN THE
MID/UPPER 30S POSSIBLE OVER INLAND AREAS. THIS WILL LEAD TO WIND
CHILL VALUES NEAR THE FREEZING MARK FOR MANY LOCATIONS AROUND
SUNRISE FRIDAY MORNING WITH NORTHWEST WINDS AT 5-10 MPH. VALUES
STILL APPEAR TO REMAIN ABOVE AND WIND CHILL ADVISORY CRITERIA BUT
WILL BE COLDEST AIRMASS OF THE SEASON SO FAR.
&&
.AVIATION...
VFR TODAY PRIOR TO FRONTAL PASSAGE. SOME MVFR CIGS ALONG AND JUST
BEHIND FRONTAL PASSAGE LATE TODAY INTO THIS EVENING. GUSTY WINDS
EXPECTED WITH FROPA...AND AS SURFACE WINDS DIMINISH THIS EVENING
EXPECT POSSIBLE LOW LEVEL WIND SHEAR TO DEVELOP AS 30-40 KNOT LOW
LEVEL JET PUSHES ACROSS THE REGION FROM 03Z-12Z TONIGHT.
&&
.MARINE...
OFFSHORE FLOW AT 10-15 KNOTS IS SLOWLY WORKING AGAINST THE LARGE
SWELLS BUT STILL SUPPORTING 6-8 FT SWELLS OFFSHORE AND 4-6 FT
SWELLS ALONG THE COAST...SO WILL KEEP SMALL CRAFT FOR HIGH SEAS UP
FOR OFFSHORE WATERS. TONIGHT FOLLOWING THE FRONTAL PASSAGE
EXPECTING A FAST SPIN UP OF WINDS AND CONFIDENCE GRIDS ARE
SUPPORTING A 70-80% CHANCE OF GALE FORCE WINDS AND WILL KEEP THE
GALE WATCH IN PLACE WITH THE MORNING PACKAGE AND MAKE FINAL
DECISION ON GALE WARNING THIS AFTERNOON WITH 12Z MODEL PACKAGE.
RIP CURRENTS: STILL GETTING SURF REPORTS OF BREAKERS ANYWHERE FROM
4-8 FT...SO HAVE OPTED TO ISSUE HIGH SURF ADVISORY FOR POSSIBLE
5-7 FT BREAKERS CONTINUING AND THIS WILL MATCH UP WITH HIGH SURF
ADVISORY TO THE SOUTH OF JAX. HAVE UPGRADED TO HIGH RISK OF RIP
CURRENTS ALONG WITH THIS THREAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 35 62 30 / 20 0 0 0
SSI 72 43 61 40 / 20 0 0 0
JAX 74 39 62 34 / 20 0 0 0
SGJ 77 45 60 42 / 20 10 0 0
GNV 74 37 63 33 / 20 0 0 0
OCF 76 38 64 35 / 20 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
GA...RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...GALE WATCH FROM 7 PM EST THIS EVENING THROUGH FRIDAY MORNING FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EST THIS
EVENING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
HESSHazardous weather outlook, Nov 10, 8:20 AM EST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 820 AM EST THU NOV 10 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-110930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 820 AM EST THU NOV 10 2011 ...HIGH SURF AND HIGH RISK OF RIP CURRENTS AT LOCAL BEACHES TODAY... ...WIND CHILLS BELOW FREEZING FRIDAY MORNING... ...HEAVY FROST POSSIBLE FRIDAY NIGHT... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... LINGERING SWELLS FROM LOCAL NOR'EASTER EVENT AND TROPICAL STORM SEAN WILL CONTINUE TO KEEP AN ELEVATED RISK OF RIP CURRENTS AT LOCAL BEACHES TODAY IN ADDITION TO THE POSSIBILITY OF HIGH SURF WITH BREAKERS IN THE 5 TO 7 FEET RANGE. A COLD FRONT WILL PUSH THROUGH THE REGION AND USHER IN MUCH COLDER CONDITIONS. TEMPERATURES WILL FALL INTO THE 30S AND 40S TONIGHT. WIND CHILLS BELOW FREEZING ARE EXPECTED NORTH AND WEST OF THE ST JOHNS RIVER LATE TONIGHT/EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... CLEAR SKIES AND CALM WINDS WILL RESULT IN CONDITIONS HIGHLY FAVORABLE FOR FROST FORMATION ACROSS SOUTHEAST GEORGIA AND INLAND NORTHEAST FLORIDA FRIDAY NIGHT. FROST ADVISORIES AND/OR FREEZE WARNINGS WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/JCH
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 9:58 PM EST | Small Craft Advisory for Hazardous Seas | JAX | 5 hr | |
| Nov 10, 3:04 AM EST | Gale Watch | JAX | 11 hr | |
| Nov 10, 3:04 AM EST | Small Craft Advisory | JAX | 42 hr | |
| Nov 10, 3:04 AM EST | Small Craft Advisory for Hazardous Seas | JAX | 16 hr | |
| Nov 10, 8:07 AM EST | Rip Current Statement | JAX | Flagler, Nassau | 11 hr |
| Nov 10, 8:07 AM EST | High Surf Advisory | JAX | Flagler, Nassau | 11 hr |
| Nov 10, 1:35 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 16 hr |
| Nov 10, 1:44 PM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.